# SDR UPS08551698

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - FOR PREVIOUS WX RADAR FAIL.  WX FAIL ON BOTH HSI'S AFTER T/O.  SOMETIME INTERMITTENT, SOMETIMES CONTINUOUS.  RADAR WAS NOT TRANSMITTING IN EITHER CASE.  T/S FOUND RADAR XCEIVER AT FAULT.  REMOVED AND REPLACED WX RADAR XCEIVER, OPS CK GOOD.  REF MM 34-43-01-4.
